Depersonalization Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
Hi,

Wonder if anyone had success with Luvox. Charger??? :lol:

I just wonder things about Luvox.... can you take this with anti-psychotics (just in case)& they don,t talk about it in my books.

Also, I can't take this with caffeine I think! It's sad :((((

Also, I can't take this with some benzo, and tricyclics, and Lithium.... only with Ativan and Klono? I also read this. I wonder why and wonder if it's a good drug.

Withdrawal seem to be not so horrible.

I just worry about interactions with other drugs! :((((

2-Effexor.... I was tempted because everybody takes this, and seem to help depression. Also there is no interaction with other meds. So no probl. with other meds combos. BUT................. I felt worse with it for 1 week. Also, Effexor withdrawal??What if it doesn't work, I will have to go throught another withdrawal?? Horrible!!!!!!

I don't know what to think. What should be the best safe med? (yes, with therapy).

K :?: :!:
 

·
Registered
Joined
·
46 Posts
I am not sure but I thought 'Luvox', had been banned after receiving bad press recently.

You know you asked what the best safe med should be?, and the answer would be that there is no 'best' med that suits everyone, if your trying this stuff as a help it can be completely pick and mix, as to what might or might not work for you.

With most levels of drugs from anti-psychotics down to SSRi's, and tricylics you'll get people who swear by them, and people who have had absolutely horrendous side effects who couldn't imagine taking them again.

Anti-psychotics can cause 'tardive' dsykinesia, which is a movement disorder combined with facial tics, and parkinson like symptoms that happens to some people who take them....

SSRi's + anti-psychotics can both cause tardive 'akathisia', a condition which makes a sufferer so extremely agitated to the point where it can become life threateningly painful for the individual, the sufferer can feel as though they are compelled to pace up and down to try and relieve the pain and perpetual agony associated with it.

(That disorder can be treated though with other meds.) If you have taken 1 of those meds, without luckily experiencing either of those 2 symptoms, you would obviously be writing a completely different review, of how it may have percievably helped.

Some people take antidepressants and swear they couldn't cope without having found them, because of how much they say they help.

Effexor can someones lower libido as an example of 1 side effect,
and during withdrawal the readjustment from the artificial serotonin downregulation can present itself as feelings of electrical shock/jolt sensations particularly when moving the eyes during the withdrawal.

It is important to think about what helped the dp/dr get better, if something did, say if it was the lowering of anxiety/agitation that helped, then how did you reduce your agitation/anxiety level?

Of course the reasons for dp/dr, first occuring are different
for different people.

It is 'not at all' strange/wrong to suggest a medication makes you feel worse not better, after all it isn't a natural thing to be 'artificially' introducing to your body in the first place, these are powerful meds thats why people notice a change on them, this might be good or negative depending on your reaction to it.

Treating psychologically based symptoms through psych meds is just 1 method of trying to solve this, these medications can harm people severely as well as help others.

A certain breed of doctor, may argue that certain anti-depresants etc. can only help, because they are trained to treat symptoms, but you are also the only 1 taking the drug, the doctor doesn't know by spending 5-10 minutes of time with you, exactly how its effects are feeling to you individually, only you can speak for yourself on that issue.

A great deal of people, mention extreme 'fear'/'agitation'/'anxiety', as reoccuring words that always accompany dp/dr. If they have recovered, they usually notice that their feelings of fear have subsided greatly or hugely also.

Some people think that there is a relation of those 3 things at an
extreme level, to the disorder being there. If you feel this, its important to explore from different angles, why these 3 symptoms may have rocketed for you since 1st developing the
depersonaliation/derealisation.

Grandma!
 
1 - 3 of 3 Posts
Top